Achilles tendonitis caused by Levaquin
by Therese Fuller
My pain started early november 08 -- I didn't know why I had it. Then I saw in late November when the doctor recomended Levaquin (again)that levaquin had a black (WARNING may cause tendonitis).
Well, it took me until March of 09 to see a foot doctor who said "You really took a while to get here" and recommended 2 months 3 times a week of Physical therapy and exercises for stretching which took me 2 times a day for over an hour each time.
My therapy was over a few weeks ago and the doctor said I looked better and should continue the exercises but not as aggressively and that it might take several months for the pain to go away. I also notice my knees less sturdy going down stairs.
This week I took several nice walks on a beach and the achilles are throbbing.
Is there any hope? Should I join a law suit?
I am 75 years old -- have taught ice skating for years and recently over the past few years have taken fitness classes for seniors and sometimes substituted for them.
I do heavy garden work.
Your ideas, please.
Thank you so much.
Hello Therese. I'm happy to share my ideas. A few questions first for clarification.
1. Were you fine, and then took Levaquin and now have Achilles Tendonitis type pain? I'm not clear from your description, though I'm guessing the answer is yes.
2. If so, how soon after taking Levaquin did you start experiencing Achilles pain?
3. Rock on on being 72 and so active!
Joshua Tucker, B.A., C.M.T.
The Tendonitis Expertwww.TendonitisExpert.com